Zdzislaw's Home Page







Liens vers les sections de ce document

SITUATION

THEMES DE RECHERCHE

PUBLICATIONS


Situation/ Position

Professeur de l'Universié de Nice - Sophia-Antipolis.

Je suis membre de l'équipe algèbre et topologie de l'UMR 6621, unité de recherche du CNRS. Vous pouvez me contacter par courrier électronique (wojtkow[[at]]math.unice.fr) ou par lettre envoyer a mon adresse professionnelle (si possible par lettre) si vous souhaitez des informations sur les possibilités d'accueil de l'équipe (post-docs, doctorats, postes invités, collaborations, etc.)

Adresse professionnelle/ Professional address

Laboratoire J.-A. Dieudonné
UMR 6621, CNRS

Parc Valrose
06108 Nice Cedex 02
France

tel: 04 92 07 62 47, fax: 04 93 51 79 74


Thèmes de recherche/ Main Research Interests


Publications (published articles)

Publications mathématiques 1/4 (Articles -revues)

  • With J. Frank Adams Maps Between p-Completed Classifying Spaces. Proceedings of the Royal Academy of Edinburgh 112A (1989) 231-235.

  • With H. Nakamura On explicit formulae for l-adic polylogarithms. <> Proc. of Symposia in Pure Math. vol.70, AMS 2002.

  • With J.-C. Douai On the Galois action on the fundamental group of $P^1_{Q(\mu _n)}\setminus \{0,\mu _n,\infty \}.$ Tokyo Journal of Mathematics. 4 (1), (2004), 199-216.

  • With J.-C. Douai Descent for l-adic polylogarithms. dvi

  • On Z/p free actions on finite CW complexes. Bull. L'Acad. Pol. 25, (1977), 1175-1181.

  • On the Finiteness Obstruction of Nilpotent Spaces of the Same Genus. Mathem. Zeit.. 166, (1979), 103-109.

  • On fibrations which are also cofibrations. Quart. J. Math. Oxford. (2) 30, (1979), 505-512.

  • Free actions of finite groups on finite CW complexes.Comment. Math. Helvetici 55, 6 (1980), 225-232.

  • The finiteness obstruction of the homotopy mixing of two CW complexes . Publications Universitat Autonoma de Barcelona. vol. 29 (1985), 223-241.

  • On the action of Galois groups on BU(n). Quart. J. Math. Oxford (2), 35 (1984), 85-99.

  • Localizations, finiteness obstructions and Reidemeister torsions. Quart. J. Math. Oxford (2), 35 (1984), 223-412.

  • Central extentions and coverings .Publications Universitat Autonoma de Barcelona. vol. 29 (1985), 145-153.

  • Maps from $B\pi$ into X. Quart. J. Math. Oxford (2), 39 (1988), 117-127.

  • On maps from $holim F$ to Z. in Algebraic Topology Barcelona 1986 L.N. in Math. 1298, 227-236.

  • A remark on maps between classifying spaces of compact Lie groups. Canadian Math. Bul. vol. 31 (4), 1988, 452-458.

  • A construction of analogs of the Bloch-Wigner function. Math. Scandinavica 65 (1989), 140-142.

  • Maps between p-completed classifying spaces II. Proceedings of the Royal Society of Edinburgh 118A ,1991 , 133-137 .

  • Maps between p-completions of the Clark-Ewing spaces $X(W,p,n)$ . Ast\'erisque 191 (1990) , 269-284 .

  • Maps between p-completed classifying spaces II . in Adams MemorialSymposium on Algebraic Topology , vol.1 Manchester 1990 , Cambridge University Press 255-269.

  • The basic structure of polylogarithmic functional equations. in Structural Properties of Polylogarithms, Mathematicals Surveys and Monographs, vol. 37 , 205-231.

  • On functional equations of p-adic polylogarithms. Bull. Soc. Math. France , 119 (1991) , 343-370.

  • Cosimplicial objects in algebraic geometry. in Algebraic K-theory and Algebraic Topology, Kluver Academic Publishers, 1993, pp. 287-327.

  • Functional Equations of Iterated Integrals with Regular Singularities. Nagoya Math. J. Vol. 142 (1996), 145-159.

  • Monodromy of Iterated Integrals and Non abelian Unipotent Periods. in Geometric Galois Actions London Math. Soc. Lecture Note Series 243, Cambridge University Press 1997, 219-289.

  • Mixed Hodge Structures and Iterated Integrals I. in Motives, Polylogarithms and Hodge Theory. Part I: Motives and Polylogarithms. F. Bogomolov and L. Katzarkov, eds. International Press Lecture Series Vol. 3, part I, 2002 , pp.121-208.

  • Non-abelian unipotent periods and monodromy of iterated integrals. Journal of the Inst. of Math. Jussieu (2003) 2(1), 145 - 168.

  • A note on functional equations of l-adic polylogarithms . Journal of the Inst. of Math. Jussieu, (2004) 3(3), pp. 461-471.

  • On l-adic iterated integrals, I Analog of Zagier conjecture . Nagoya Math. J.,Vol. 176 (2004), 113-158.

  • On l-adic iterated integrals, II Functional equations and l-adic polylogarithms. Nagoya Math. J., Vol. 177 (2005), 117-153.

  • On l-adic iterated integrals, III Galois actions on fundamental groups. Nagoya Math. J., Vol. 178 (2005), 1-36.

  • On a torsor of paths of an elliptic curve minus a point. Journal of Mathematical Sciences , the University of Tokyo , 11 (2004), 353-399.

  • The Galois action on the torsor of homotopy classes of paths on a projective line minus a finite number of points. Math. J. Okayama Univ. 47 (2005), 29-37.

  • On the Galois actions on torsors of paths I. dvi

  • A remark on nilpotent polylogarithmic extensions of the field of rational functions of one variable over $\mathbb C$. Tokyo J. Math. 27 (2007), 373--382. / dvi

  • On l-adic iterated integrals, IV ramification and generators of Galois actions on fundamental groups and torsors of paths", Mathematical Journal of Okayama University 51 (2009), 47-69.

  • "Periods of mixed Tate motives, Examples, l-adic side", in "Arithmetic and Geometry Around Galois Theory, Lecture Notes of GTEM/TUBITAK Summer Schools 2008 and 2009 held in Galatasaray University, Istanbul, Progress in Math. Birkhauser (eds. P.Debes, M.Emsalem, M.Romagny, A.M.Uludag) 2012, pp. 337-370." pdf

  • "H.Nakamura and Z.Wojtkowiak, Homotopy and tensor conditions for functional equations of l-adic and classical iterated integrals, in Nonabelian Fundamental Groups and Iwasawa Theory (eds. J.Coates, M.Kim, M.Saidi, P.Schneider)LMS LNS 393, Cambridge University Press 2012, pp. 258-310. pdf

  • "On l-adic iterated integrals, V : linear independence, properties of $l$-adic polylogarithms, $l$-adic sheave, in The Arithmetic of Fundamental Groups, PIA 2010 (ed. Jacob Stix), Spriger-Verlag2012, pp. 339-374." pdf

  • Lie algebras of Galois reprsentations on fundamental groups, in Galois-Teichmueller theory and Arithmetic Geometry, Proceedings for conferences in Kyoto (October 2010), Advanced Studies in Pure Mathematics 63, (eds. H.Nakamura, F.Pop, L.Schneps, A.Tamagawa), pp. 601-627. pdf

  • A polylogarithmic measure associated with a path on $\Pbb ^1\setminus \{ 0,1,\infty \}$ and a $P$-adic Hurwitz zeta function pdf

  • On l-adic Galois L-Functions pdf

  • On Z-zeta function in Iwasawa Theory 2012, Contributions in Mathematics and Computational Sciences, Volume 7, 2014 (ed. T.Bouganis, O.Venjacob), pp.471-483.

  • H.Nakamura, K.Sakugawa, Z.Wojtkowiak: Polylogarithmic analogue of the Coleman-Ihara formula, I arXiv:1410.1045


  • H.Nakamura, K.Sakugawa, Z.Wojtkowiak: Polylogarithmic analogue of the Coleman-Ihara formula,II pdf


  • Classification of Variations of Mixed Hodge Structures pdf

  • GEOMETRIE pdf pdf pdf pdf pdf pdf pdf pdf





  • Activite sociale pdf

  • GEOMETRIE pdf

  • GEOMETRIE pdf
    E-mail: wojtkow[[at]]math.unice.fr